MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 866023
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient reported: "i am currently living in syria.In (b)(6) 2021, i had surgery on both my right and left knees.The surgeon recommended it because he connected and has an agreement with the importing company, and we agreed to use johnson & johnson's implants as your company is known for its world-class products and stellar reputation.My condition since the surgery has become worse than it was before.Nowadays, especially the right one, i get tired after walking a short distance and would need to lean on someone.Currently, i am experiencing excruciating pain in both of my knees that have become swollen.Please note that before the surgery, i never experienced these symptoms.The surgeon who performed the procedure and the company is not providing a logical explanation for why i am experiencing pain.".
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "it was reported that "i am currently living in syria.In (b)(6) 2021, i had surgery on both my right and left knees.The surgeon recommended it because he connected and has an agreement with the importing company , and we agreed to use johnson & johnson's implants as your company is known for its world-class products and stellar reputation.Sadly, my condition since the surgery has become worse than it was before.Nowadays, especially the right one,i get tired after walking a short distance and would need to lean on someone.Currently, i am experiencing excruciating pain in both of my knees that have become swollen.Please note that before the surgery, i never experienced these symptoms.The surgeon who performed the procedure and the company is not providing a logical explanation for why i am experiencing pain.What i would like to know is whether the products used in my procedure are defective or original, enclosed at the end of this letter is the code of the johnson & johnson products used in the surgery (tibial and femoral) i am optimistic that you will help me to feel better and get back my health.And i order from your company and doctors team to find a solution for my condition.I can attach panoramique pictures or live videos for my knees if u want"".The product was not returned to depuy synthes, however photos were provided for review.See attachment adobe pdf.(b)(4) x-ray films ad (b)(6) 2024.The photo/x-ray investigation revealed that there were no product problems observed with pfc sigma tib tray cem sz3.Based on the provided evidence, the allegation of loosening can not be confirmed.The overall complaint was unconfirmed as the observed condition of the pfc sigma tib tray cem sz3 would not contribute to the complained device issue.Based on the investigation findings and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation were performed for the finished device dhr 866023/ d19102092, it was manufactured on 01-nov-2019.24 parts were manufactured per specification, no nonconformities were identified.The expire date is 31-oct-2029.Ifu reference no is (b)(4).

Brand Name
PFC SIGMA TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18639109
Report Number1818910-2024-02317
Device Sequence Number18165775
Product Code JWH
UDI-Device Identifier10603295216780
UDI-Public10603295216780
Combination Product (Y/N)N
Initial Reporter CountrySY
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866023
Device Lot NumberD19102092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer02/13/2024
04/25/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date02/16/2024
04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale